Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Growth functions for residually torsion-free nilpotent groups


Authors: Roger C. Alperin and Brian L. Peterson
Journal: Proc. Amer. Math. Soc. 109 (1990), 585-587
MSC: Primary 20E05; Secondary 20E26, 20F14, 20F18
MathSciNet review: 1017843
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that G. Baumslag's growth function for the free group is not algebraic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E05, 20E26, 20F14, 20F18

Retrieve articles in all journals with MSC: 20E05, 20E26, 20F14, 20F18


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1017843-X
Keywords: Residually torsion-free nilpotent groups
Article copyright: © Copyright 1990 American Mathematical Society